# SDR C2XA11TY071

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 20,796 hours, 11,126 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312802
- Condition: Smoke
- Location: Nr 1
- Part time: 16,381 hours, 9,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

TYS - A/C WAS LEAVING MHT WHEN SMOKE WAS DISCOVERED IN THE COCKPIT, CREW RETURNED TO MHT.  A/C WAS FERRIED TO TYS FOR A NR 1 ENGINE CHANGE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AND OPS CHECK GOOD.  RELEASED TO SERVICE.  ALL WORK WAS ACCOMPLISHED IAW WITH THE AMM 72-00-00.
